# SDR AALA2018082013004

- Difficulty date: August 3, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug MD 83
- Aircraft serial: 53618
- Aircraft time: 53,194 hours, 27,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 9936580U7
- Condition: Cracked
- Location: Bs 769-788
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED AT SEVERAL PLACES,  BS 769 - 788.  REPLACED THE FLOOR SUPPORT IAW 51-00-05-1, AND DRAWING 9936580.
